MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE CONTROL 10ML LL BNS; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE CONTROL 10ML LL BNS; PISTON SYRINGE
Catalog Number 304134
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: as no physical sample or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material: 304134, batch#: unknown.It was reported that the bd syringe control 10ml ll bns had tip breakage.The following information was provided by the initial reporter: rcc received a complaint via email.Medline complaint#: (b)(4), defect description: syringe broke, medline part#: 23119, product description: syr cntrl 10ml l/lit was reported that the bd syringe control 10ml ll bns tip broke.The following information was provided by the initial reporter: vendor part#: 304134, lot#: unknown, date reported: 10/11/2024, sample received: no, response needed: summary of findings and corrective action -- incident reported to the fda as mdr-30 day.Reference no.1423395-2024-00494.Additional information provided: 1.Kindly provide the batch/lot number of the product.Unknown.2.Kindly provide the date of event.10/11/2024.3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No medical intervention or injury.4.Please provide the address of the facility for us to ship the return label? sample is not available; was not returned.5.Could you please provide a further description of the issue? the adapter tip is breaking off of the syringe and the plunger is off center and comes out.

Brand Name
BD SYRINGE CONTROL 10ML LL BNS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20853005
Report Number1213809-2024-00920
Device Sequence Number8100303
Product Code FMF
UDI-Device Identifier00382903031344
UDI-Public(01)00382903031344
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number304134
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown